Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Trying to conceive, have period like cramps occasionally, had taken clomid, ovulation injections. What does this indicate?

hi doc , last march i lost my 9week baby ,babies hv no heart beats after DNC i took clomid for 2 week but not successful then my doc gave me ovulation injections and then that was successful for me i had one mature follicle from that and she gave me hcg injection to release from that im having period like cramps occationally now today my period is coming exactlyy what happened ? i want baby pls advise
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Formation of follicle is not confirmatory of pregnancy. there are many other factors also present which are responsible fro fertilisation. You need to have a follicle in every cycle for at least six months to have a successful pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor